Alert archive / Idaho / Heavy Snow Warnings in 2007
Heavy Snow Warning 13, NWS Spokane, WA
NWS Spokane, WA issued this heavy snow warning at Dec 10, 2007, 2:14 AM PST for Spokane County, Whitman County, Washington; 6 counties in Idaho. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 10, 2007, 2:14 AM PST (10:14 UTC)
- Expired
- Dec 10, 2007, 9:00 AM PST
- In force
- 7 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 98 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 10, 8:00 AM PST | HEAVY SNOW 4 | 1 Ssw Pullman, WA | ELE 2397 |
| Dec 10, 8:00 AM PST | HEAVY SNOW 4 | 5 Wsw Troy, ID | ELE 2582 FT |
| Dec 10, 8:00 AM PST | HEAVY SNOW 4.5 | 5 Nne Moscow, ID | ELE 2760 FT |
| Dec 10, 8:00 AM PST | HEAVY SNOW 4.9 | Winchester, ID | ELE 3980 FT |
| Dec 10, 8:00 AM PST | HEAVY SNOW 5 | 1 Nne Colfax, WA | ELE 2170 FT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 101014 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 214 AM PST MON DEC 10 2007 .A FAST MOVING STORM SYSTEM WILL PASS THROUGH THE AREA SUNDAY NIGHT AND EARLY MONDAY BRINGING ACCUMULATING SNOW TO THE IDAHO PANHANDLE. IDZ004-101800- /O.UPG.KOTX.SN.Y.0024.000000T0000Z-071210T1800Z/ /O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1800Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...ST MARIES... PINEHURST...OSBURN...WALLACE...MULLAN 214 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 3 TO 5 INCHES TO THE VALLEYS..AND 4 TO 9 INCHES IN THE MOUNTAINS. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. SNOW WILL DIMINISH TO SCATTERED SNOW SHOWERS BY MONDAY AFTERNOON. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KELLOGG...ST MARIES...PINEHURST...OSBURN...WALLACE...MULLAN. $$ IDZ027-101800- /O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1800Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER 214 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS 8 INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER. $$ IDZ003-WAZ033-101500- /O.NEW.KOTX.HS.W.0013.071210T1014Z-071210T1500Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH... GENESEE...PULLMAN...COLFAX...ROSALIA...LA CROSSE 214 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 3 TO 5 INCHES OF SNOW...MAINLY OVER THE HIGHER PALOUSE EAST AND SOUTH OF A LINE FROM LA CROSSE TO PLUMMER. DUE TO THE CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...MOSCOW... PLUMMER...POTLATCH...GENESEE...PULLMAN...COLFAX...ROSALIA...LA CROSSE. $$ IDZ026-WAZ032-101800- /O.NEW.KOTX.SN.Y.0025.071210T1014Z-071210T1800Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK... CULDESAC...CLARKSTON...POMEROY 214 AM PST MON DEC 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. THIS ADVISORY INCLUDES THE FOLLOWING LOCATIONS...LEWISTON... LAPWAI...PECK...CULDESAC...CLARKSTON...POMEROY. $$
3 follow-up statements
000 WWUS46 KOTX 101348 AAA WSWOTX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 548 AM PST MON DEC 10 2007 IDZ003-WAZ033-101500- /O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1500Z/ IDAHO PALOUSE-WASHINGTON PALOUSE- INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH... GENESEE...PULLMAN...COLFAX...ROSALIA...LA CROSSE 548 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY SNOW WARNING. EXPECT ANY LINGERING SNOW SHOWERS TO END SHORTLY...WITH NO SIGNIFICANT ADDITIONAL ACCUMULATIONS. $$ IDZ004-101500- /O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...ST MARIES... PINEHURST...OSBURN...WALLACE...MULLAN 548 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY SNOW WARNING. EXPECT ANY LINGERING SNOW SHOWERS IN THE VALLEYS TO END SHORTLY...WITH NO SIGNIFICANT ADDITIONAL ACCUMULATIONS. IN THE MOUNTAINS...SCATTERED SNOW SHOWERS WILL BECOME ISOLATED THIS MORNING WITH ADDITIONAL ACCUMULATIONS OF 1 TO 2 INCHES. TRAVELERS ALONG INTERSTATE 90 AT LOOKOUT PASS WILL ENCOUNTER THESE LINGERING SNOW SHOWERS. $$ IDZ027-101800- /O.CON.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER 548 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS 8 INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER. $$ IDZ026-WAZ032-101600- /O.EXT.KOTX.SN.Y.0025.000000T0000Z-071210T1600Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK... CULDESAC...CLARKSTON...POMEROY 548 AM PST MON DEC 10 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING SNOW ACCUMULATIONS OF 1 TO 3 INCHES OF SNOW. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES... AND USE CAUTION WHILE DRIVING. THIS ADVISORY INCLUDES THE FOLLOWING LOCATIONS...LEWISTON... LAPWAI...PECK...CULDESAC...CLARKSTON...POMEROY. $$
000 WWUS46 KOTX 101549 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 749 AM PST MON DEC 10 2007 IDZ026-WAZ032-101700- /O.CAN.KOTX.SN.Y.0025.000000T0000Z-071210T1600Z/ LEWISTON AREA-LOWER GARFIELD AND ASOTIN COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...LEWISTON...LAPWAI...PECK... CULDESAC...CLARKSTON...POMEROY 749 AM PST MON DEC 10 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. $$ IDZ027-101800- /O.CON.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER 749 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A WINTER WEATHER SYSTEM MOVING THROUGH THE REGION WILL BRING TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES OF SNOW. LOCAL AMOUNTS AS HIGH AS 8 INCHES WILL BE POSSIBLE ON THE CAMAS PRAIRIE. DUE TO THE HIGHLY CONVECTIVE NATURE OF THE SNOWS...WIDE RANGES IN ACCUMULATIONS WILL BE LIKELY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THIS WARNING INCLUDES THE FOLLOWING LOCATIONS...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER. $$
000 WWUS46 KOTX 101700 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 900 AM PST MON DEC 10 2007 IDZ027-101800- /O.CAN.KOTX.HS.W.0013.000000T0000Z-071210T1800Z/ LEWIS AND SOUTHERN NEZ PERCE COUNTIES- INCLUDING THE FOLLOWING LOCATIONS...KAMIAH...CRAIGMONT... NEZPERCE...WINCHESTER 900 AM PST MON DEC 10 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE HEAVY SNOW WARNING. ISOLATED TO SCATTERED SNOW SHOWERS WILL CONTINUE INTO THE AFTERNOON...BUT THE THREAT FOR HEAVY SNOW HAS ENDED. $$
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this heavy snow warning went out at Dec 9, 9:42 PM PST, 4 hours 32 minutes earlier.
Area forecast discussion, Dec 9, 9:42 PM PST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST SUN DEC 9 2007
.SYNOPSIS...A PACIFIC STORM WILL MOVE THROUGH THE INLAND NORTHWEST
BRINGING LIGHT SNOW TO THE FORECAST AREA WITH UP TO 3 INCHES
FALLING IN THE CENTRAL PANHANDLE OF IDAHO. ANOTHER STRONGER SYSTEM
WILL AFFECT THE REGION ON FRIDAY.
&&
.DISCUSSION...
UPDATE...ANOTHER QUICK FORECAST UPDATE. THERE HAVE BEEN A FEW ISOLATED
REPORTS OF SOME -FZDZ FALLING OUT OF THE STRATUS...MIXED WITH A
BIT OF SNOW...ACROSS SPOKANE/CDA INTO THE PALOUSE. THERE WILL REMAIN
A CHANCE FOR THIS MIX TO ABOUT MIDNIGHT OR SO... BEFORE THE SNOW
GROWTH LAYER BEGINS TO SATURATE MORE AND CHANCE ANY POSSIBLE
PRECIP TO MAINLY SNOW. THOUGH PRECIP AMOUNTS ARE EXPECTED TO REMAIN
LIGHT...ANY -FZDZ COULD PRODUCE SOME SLICK SPOTS. /J
&&
.AVIATION...
ANOTHER MID-LEVEL WAVE WILL PASS SUNDAY OVERNIGHT BEFORE EXITING
MONDAY MORNING. AREAS OF -SN WILL INCREASE ACROSS THE EASTERN THIRD
OF WA AND OVER NRN ID THROUGH THE OVERNIGHT THEN WILL DECREASE TO
MAINLY THE CENTRAL ID PANHANDLE THROUGH KLWS/KPUW MONDAY AM...BEFORE
WINDING DOWN TOWARD 18Z. PRIMARILY IFR CONDITIONS WILL BE FOUND
THROUGH 12Z. AFTER 12Z-16Z CONDITIONS WILL BEGIN TO IMPROVE OVER
MOST SITES...HOWEVER KPUW/KLWS ARE EXPECTED TO REMAIN IN MVFR/LCL
IFR CONDITIONS THROUGH ABOUT 18-23Z. /J
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 20 28 15 28 21 31 / 50 10 0 0 30 10
COEUR DALENE 21 28 15 29 22 32 / 50 20 0 0 40 20
PULLMAN 22 28 16 31 22 32 / 60 30 0 0 30 20
LEWISTON 28 33 20 34 27 38 / 50 40 0 0 20 20
COLVILLE 16 30 13 29 18 34 / 40 10 0 10 50 10
SANDPOINT 21 28 13 28 21 32 / 50 20 0 0 40 30
KELLOGG 18 28 14 26 19 32 / 70 60 0 0 40 40
MOSES LAKE 20 32 20 29 21 36 / 20 0 0 10 10 10
WENATCHEE 24 32 22 31 26 35 / 10 0 0 10 20 10
OMAK 20 31 19 27 20 33 / 10 0 0 10 40 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY UNTIL 10 AM PST MONDAY FOR CENTRAL PANHANDLE
MOUNTAINS.
WA...NONE.
&&Hazardous weather outlook, Dec 9, 1:47 PM PST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 147 PM PST SUN DEC 9 2007 IDZ001>004-026-027-WAZ031>038-041>044-101400- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 147 PM PST SUN DEC 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOWFALL WILL ACCOMPANY A PASSING FRONT TODAY...POSSIBLY BRINGING AN INCH TO LOCATIONS NEAR MOSES LAKE...AND A BIT MORE FOR AREAS FROM SPOKANE DOWN TO PULLMAN AND POINTS TO THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEXT WEATHER SYSTEM OF INTEREST THAT MAY BRING SIGNIFICANT SNOWFALL TO JUST ABOUT ALL OF EASTERN WASHINGTON AND NORTHERN IDAHO...REGARDLESS OF ELEVATION...IS EXPECTED TO PASS FRIDAY AND FRIDAY NIGHT.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:14 AM PST | Snow Advisory | OTX | Asotin, Garfield | 6 hr |
Nearby
Heavy Snow Warnings in Idaho, 2007Heavy Snow Warnings in Washington, 2007Every heavy snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.